# SDR IPXA09557435

- Difficulty date: September 20, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 18,762 hours, 11,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 453N1858
- Part serial: 757200PF
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FWD CARGO BAY CEILING PANEL TO FLOORBEAM ATTACH BRACKET IS CRACKED BS 520 BL 0, WL 200.  REMOVED, FABRICATED AND INSTALLED BRACKET PER SRM 51-30-01-0G AND DWG 453N1858.
